# SDR DALA2025103107978

- Difficulty date: October 23, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD AND OTBD LH SEAT TRACKS HAS SCRATCHES AND NICKS, STA 1420. TAG 83601.   LH IB SEAT TRACK AT STA 1420 HAS BEEN FOUND TO BE WITHIN LIMITS IAW B757-200 SRM 53-00-52-1A-1 FIG 101 DETAIL I. LH OB SEAT TRACK AT STA 1420 HAS BEEN FOUND TO BE OUT OF LIMITS WITH .037" MATERIAL LOSS IAW B757-200 SRM 53-00-52-1A-1 FIG 101 DETAIL I. LH OB SEAT TRACK AT STA 1420 HAS BEEN REPAIRED IAW B757-200 SRM 53-00-52-2R-1 REPAIR INSTRUCTION 9. (1280653)
